# SDR VNAA2010121900006

- Difficulty date: December 13, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 16,623 hours, 17,198 cycles
- Engine: Ge CF34*
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A CABIN ALTITUDE AMBER CAS MESSAGE.  ACFT RETURNED AND LANDED WITHOUT INCIDENT.  MX ,USING THE ACFT MM R & R THE OVERBOARD SHUTOFF VALVE.  CHECKS WERE MADE AND ACFT WAS RELEASED FOR SERVICE.
